# SDR DALA1029910197

- Difficulty date: October 25, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 60,746 hours, 8,788 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 22AB ARE INOPERATIVE.  MAINTENANCE FOUND PULLED WIRING FROM THE SIDEWALL AND RE-TERMINATED NEW HARNESS.  SYSTEM OPERATION IS NORMAL.  (2010-D1294) (DL76L102973)
